# SDR USAA2014072800020

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 19,076 hours, 7,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GUST LOCK AT DOOR 1L BROKEN.  IDENTIFIED GUST LOCK LINKAGE ON 1L DOOR, LUBED MECHANISM.  OPERATIONS CHECKED GOOD.
